Alert archive / Kentucky / Tornado Warnings in 2014
Tornado Warning 26, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Oct 13, 2014, 7:02 PM CDT for Butler County, Logan County, Kentucky. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 7:02 PM CDT (00:02 UTC)
- Expired
- Oct 13, 2014, 7:25 PM CDT
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Butler County, KY, Logan County, KY
The radar
The Ft Campbell radar (KHPX), 51 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 7:20 PM CDT | TSTM WND DMG | 2 Nw Woodbury, KY | TREES DOWN ALONG COOK CEMETERY ROAD NEAR KY 403. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 3:54 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 389 m²/s²
- 0-3 km storm-relative helicity
- 568 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
451
WFUS53 KLMK 140002
TORLMK
KYC031-141-140025-
/O.NEW.KLMK.TO.W.0026.141014T0002Z-141014T0025Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
702 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHWESTERN LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 725 PM CDT
* AT 701 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 12 MILES NORTH OF RUSSELLVILLE...AND MOVING
NORTHEAST AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.
* THIS DANGEROUS STORM WILL AFFECT THE FOLLOWING
LOCATIONS...HARPER CROSSROADS...HARRELDSVILLE...QUALITY...BOSTON...
HUNTSVILLE...SOUTH HILL...SILVER CITY...PLEASANT HILL...LEETOWN AND
DUNBAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3707 8702 3707 8695 3709 8690 3712 8690
3715 8693 3716 8693 3721 8690 3720 8662
3692 8696 3701 8706
TIME...MOT...LOC 0002Z 216DEG 36KT 3701 8696
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
132 follow-up statements
670
WWUS53 KLMK 140014
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
814 PM EDT MON OCT 13 2014
KYC141-140023-
/O.CAN.KLMK.TO.W.0026.000000T0000Z-141014T0025Z/
LOGAN KY-
714 PM CDT MON OCT 13 2014
...THE TORNADO WARNING FOR NORTHWESTERN LOGAN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT.
LAT...LON 3706 8686 3708 8693 3709 8690 3712 8690
3715 8693 3716 8693 3721 8690 3720 8672
TIME...MOT...LOC 0013Z 216DEG 36KT 3711 8691
$$
KYC031-140025-
/O.CON.KLMK.TO.W.0026.000000T0000Z-141014T0025Z/
BUTLER KY-
714 PM CDT MON OCT 13 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL BUTLER COUNTY
UNTIL 725 PM CDT...
AT 711 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 16 MILES SOUTHWEST OF MORGANTOWN...MOVING NORTHEAST AT
40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.
LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...SILVER CITY...PLEASANT HILL...SOUTH HILL AND DUNBAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3706 8686 3708 8693 3709 8690 3712 8690
3715 8693 3716 8693 3721 8690 3720 8672
TIME...MOT...LOC 0013Z 216DEG 36KT 3711 8691
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
13875
WWUS53 KLMK 140022
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
822 PM EDT MON OCT 13 2014
KYC031-140032-
/O.EXP.KLMK.TO.W.0026.000000T0000Z-141014T0025Z/
BUTLER KY-
722 PM CDT MON OCT 13 2014
...THE TORNADO WARNING FOR WEST CENTRAL BUTLER COUNTY WILL EXPIRE AT
725 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT.
LAT...LON 3706 8686 3708 8693 3709 8690 3712 8690
3715 8693 3716 8693 3721 8690 3720 8672
TIME...MOT...LOC 0022Z 216DEG 36KT 3718 8684
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Oct 13, 6:36 PM CDT, 26 minutes earlier.
Area forecast discussion, Oct 13, 6:36 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
736 PM EDT Mon Oct 13 2014
...Updated Aviation Discussion...
...Forecast Update...
Issued at 545 PM EDT Mon Oct 13 2014
A quick update for trends over our eastern forecast area (including
east-central KY) for early this evening. Lower clouds have mixed and
cleared out for the time being, and conditions should remain dry for
the next few hours before rain and storm chances increase later
tonight. Therefore, have made some adjustments to sky and precip
chances for this evening. Remainder of forecast in tact.
.SHORT TERM (Now through Tuesday Night)...
Issued at 325 PM EDT Mon Oct 13 2014
...Severe Weather and Flash Flooding Possible Tonight into Tuesday...
Weak subsidence and/or shortwave ridging behind early morning
showers and storms have provided a respite for most of central
Kentucky and southern Indiana. Clouds have thinned enough for temps
to reach the mid and upper 70s across most of the area, but so far
convection has failed to develop ahead of the main squall line,
which is just reaching the Mississippi River.
SPC mesoanalysis shows instability and shear parameters coming
together ahead of the line over western Kentucky. Most of the
high-resolution models advertise the squall line pushing into the
I-65 corridor after midnight, albeit in a weakening state. However,
most of these models are 2-3 hrs behind the curve with respect to
the ongoing squall line. Believe that the only way for this timing
to verify is for one or more surface waves to develop and ride north
along the line to slow it down. Will key on a couple hours either
side of midnight for the severe threat, mainly west of I-65. Timing
could skew even earlier if we see renegade cells developing ahead of
the line, but that is looking more confined to the Deep South.
Damaging winds will be the main SVR threat, but brief tornado
spin-ups remain on the table, especially if there are any discrete
convective elements to be ingested by the line.
Precipitable water values in the 99th percentile for October will
provide plenty of juice for heavy rain, and this is especially
concerning with a weakening line of storms almost parallel to the
upper flow. Heavy rain potential is certainly on the table, and we
expect widespread rainfall totals pushing 2 inches, with local 3+
inch amounts likely. Rainfall amounts the last 7 days have been
above normal, especially north of I-64, as well as south of the
Bluegrass Parkway. Flash Flood Watch will remain in effect as
localized short-fuse flooding issues are likely anywhere that the
heaviest rain falls.
Potential still exists for strong thunderstorms along the surface
front on Tuesday. The low-level jet will be shunted off to the east,
but strong dynamics and sufficient moisture could support another
line of convection. Winds aloft remain just strong enough that
damaging gusts could still be mixed down in the more vigorous
showers or storms early in the day.
Main upper low swings through Tuesday night, and will support a
low-end chance POP. With much less deep moisture available, this
looks like a low-QPF event. Min temps will be much cooler than last
night or tonight, but still a few degrees above climo.
.LONG TERM (Wednesday through Monday)...
Issued at 300 PM EDT Mon Oct 13 2014
The long term will begin with a closed upper low over the Midwest
bringing multiple rounds of shallow convection to the region Wed
through Thurs. Model soundings do indicate a decent ribbon of low
level instability and decent low level lapse rates both Wed and
Thurs afternoons, so can't rule out some moderate showers or perhaps
even a rumble of thunder each afternoon/evening. Will continue with
rain showers for now though and evaluate more in coming forecasts.
Cloudy, rainy conditions in the cold upper low will limit high temps
to upper 50s and lower 60s both Wed/Thu with low temps in the upper
40s and lower 50s.
We'll see dry weather and sunshine for Fri/Sat as the upper flow
becomes more zonal and weak sfc high pressure arrives at the sfc.
The warmest day of the week looks to be Fri with highs in the lower
70s. The clearest, coolest night of the long term looks to be Sat
night into Sun morning with low temps in the lower 40s.
Models then diverge on the upper level pattern for the beginning of
next week. Upper ridging looks to move into the central CONUS with a
shortwave trough preceding it and possibly bringing us some rain
showers. Will continue low chances for precip Sun night-Mon but
have low forecast confidence at this point. Temperatures look to be
below normal for the first portion of next week.
&&
.AVIATION (00Z TAF Update)...
Updated at 730 PM EDT Mon Oct 13 2014
Axis of thunderstorms continues to move swiftly to the north-
northeast this evening. There are small bowing segments along it
meaning localized wind damage is possible with the strongest cells.
Timing the line suggests it reaches BWG between 00 and 01z, SDF
around 03z, and LEX roughly around 06z. Expect gusty southeast winds
before the line. As the line passes, wind speeds at the 3 airports
will be predicated on whether one of the bowing segments passes
overhead or not. Isolated brief severe wind gusts are possible, but
more likely, gusts will up to 30 kts.
After the initial line passes, expect continued rain and embedded
convection with generally MVFR ceilings later tonight. Rain will
diminish Tuesday morning to scattered showers before a wind shift
changes winds from south-southeast to south-southwest. Showers will
then end after the wind shift as the area gets dry slotted aloft,
with lower VFR or perhaps marginally MVFR broken clouds occurring.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH from 11 PM EDT /10 PM CDT/ this evening
through Tuesday evening FOR KYZ023>043-045>049-053>057-
061>067-070>078-081-082.
IN...FLASH FLOOD WATCH from 11 PM EDT /10 PM CDT/ this evening
through Tuesday evening FOR INZ076>079-083-084-089>092.
&&
Update.........TWF
Short Term.....RAS
Long Term......AMS
Aviation.......TWFHazardous weather outlook, Oct 13, 2:42 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 342 PM EDT MON OCT 13 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-141945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 342 PM EDT MON OCT 13 2014 /242 PM CDT MON OCT 13 2014/ ...FLASH FLOOD WATCH IN EFFECT FROM 11 PM EDT /10 PM CDT/ THIS EVENING THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO PUSH INTO THE REGION TONIGHT AS A POTENT STORM SYSTEM APPROACHES FROM THE WEST. THE GREATEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND WEST OF THE I-65 CORRIDOR...MAINLY A COUPLE HOURS EITHER SIDE OF MIDNIGHT. DAMAGING WINDS...TORRENTIAL RAINFALL AND ISOLATED TORNADOES ARE THE MAIN WEATHER HAZARDS EXPECTED TONIGHT. THE HEAVY RAINFALL MAY LEAD TO EXCESSIVE RUNOFF WHICH RESULT IN FLASH FLOODING IN FLOOD PRONE AND LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIDESPREAD SHOWERS AND THUNDERSTORMS ON TUESDAY MORNING WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND GUSTY WINDS. LOCALIZED FLOODING IS LIKELY IN THE AREAS THAT RECEIVE THE HEAVIEST RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER SHOULD PREPARE FOR ACTIVATION THIS EVENING AND OVERNIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RAS/AMS
In the hours before
Special weather statement, Oct 13, 6:32 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
632 PM CDT MON OCT 13 2014
KYZ070-140000-
LOGAN KY-
632 PM CDT MON OCT 13 2014
...STRONG THUNDERSTORM WITH A HISTORY OF SEVERE WEATHER APPROACHING
LOGAN COUNTY...
AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM WITH STRONG ROTATION...POSSIBLY PRODUCING A TORNADO...MOVING
ACROSS TODD COUNTY NORTH OF GUTHRIE. THE STORM WAS NORTHEAST AT 40
MPH.
RESIDENTS OF WESTERN AND NORTHERN LOGAN COUNTY SHOULD MONITOR THIS
STORM CLOSELY AND BE PREPARED TO SEEK SHELTER IF A WARNING IS ISSUED.
* IF THE STORM MOVES INTO LOGAN COUNTY IT WILL IMPACT...
JUSTICE...
GORDONSVILLE...
CROSSROAD...
WHIPPOORWILL...
EPLEYS AND SPA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH CAN TOPPLE WEAKLY ROOTED TREES...AND DOWN POWER
LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN FURNITURE AND
OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES
SHOULD USE CAUTION.
&&
LAT...LON 3702 8706 3707 8703 3708 8697 3697 8677
3666 8706
TIME...MOT...LOC 2329Z 214DEG 35KT 3671 8716
13Special weather statement, Oct 13, 6:46 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM CDT MON OCT 13 2014
KYZ023-026-061-140015-
BUTLER KY-HANCOCK KY-OHIO KY-
646 PM CDT MON OCT 13 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
50 MPH WINDS WILL MOVE INTO OHIO AND BUTLER COUNTIES...
AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OWENSBORO TO 12
MILES NORTHEAST OF ELKTON...AND MOVING NORTHEAST AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HARTFORD...
SIMMONS AND SCOTTOWN...
WYSOX AND COOL SPRINGS...
HIGHVIEW AND SILVER CITY...
MOUNT PLEASANT AND OAK GROVE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3752 8708 3764 8695 3763 8692 3767 8683
3770 8686 3781 8668 3712 8670 3710 8691
3715 8693 3722 8691 3727 8699 3732 8699
3735 8702 3736 8707 3734 8710
TIME...MOT...LOC 2346Z 231DEG 38KT 3774 8704 3699 8704
JSDSpecial weather statement, Oct 13, 6:52 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
652 PM CDT MON OCT 13 2014
KYZ071-072-140010-
SIMPSON KY-WARREN KY-
652 PM CDT MON OCT 13 2014
...STRONG THUNDERSTORM WITH GUSTY WINDS APPROACHING SIMPSON
AND WARREN COUNTIES...
AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PORTLAND...AND MOVING NORTH AT 65 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
THREE SPRINGS...
PLUM SPRINGS...
MOUNT VICTOR...
MEMPHIS JUNCTION...
DELAFIELD...
PLANO AND MATLOCK...
WARREN COUNTY REGIONAL AIRPORT AND HARDCASTLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3665 8660 3704 8647 3700 8627 3680 8636
3677 8641 3671 8641 3664 8644 3665 8652
3663 8657
TIME...MOT...LOC 2352Z 196DEG 69KT 3669 8650
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 7:18 PM CDT | Special Weather Statement | LMK | Logan | 17 min |
| Oct 13, 7:21 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 29 min |
| Oct 13, 7:36 PM CDT | Tornado Warning | LMK | Ohio | 29 min |
| Oct 13, 7:43 PM CDT | Special Weather Statement | LMK | Breckinridge, Hancock | 42 min |
| Oct 13, 8:31 PM CDT | Special Weather Statement | LMK | Breckinridge, Hancock, Meade | 29 min |
| Oct 13, 8:43 PM CDT | Special Weather Statement | LMK | Butler, Grayson, Logan, Ohio, Simpson, Warren | 42 min |
| Oct 13, 9:25 PM CDT | Special Weather Statement | LMK | Edmonson, Simpson, Warren | 30 min |
| Oct 13, 10:01 PM CDT | Special Weather Statement | LMK | Edmonson | 29 min |
| Oct 13, 10:27 PM CDT | Special Weather Statement | LMK | Hardin, Hart, Larue, Nelson | 43 min |
| Oct 13, 11:09 PM CDT | Special Weather Statement | LMK | Bullitt, Jefferson, Oldham, Trimble | 46 min |
| Oct 14, 1:18 AM CDT | Special Weather Statement | LMK | Adair, Casey, Russell, Taylor | 47 min |
Nearby
Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.